# SDR CA190815001

- Difficulty date: July 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMB-OUT *RED* R BLEED LEAK CAS POSTED. CREW TURNED AROUND AND DIVERTED BACK TO DEPARTURE AIRPORT. BLEED LEAK LOCATION WAS 54%. MAINTENANCE HAD JUST ACCOMPLISHED SOME WORK ON THE PLANE RECENTLY. FOUND BLEED AIR LEAK ELEMENT (LOOP) TOUCHING RIGHT BLEED VALVE (IPV) BOOT AND ALSO NOTED A LARGE LEAK COMING FROM THE LOWER FLOW CONTROL VALVE (FCV) AND THE LEAK WAS POINTED TOWARDS MT38 LOOP. RE-POSITIONED RIGHT IPV AND MT38 LOOP. (TC# 20190815001)
